Journal of Symplectic Geometry

The Journal of Symplectic Geometry is a new journal focusing on the impact of symplectic geometry in mathematics. Symplectic geometry has deep roots in mathematics going back to Huygens' study of optics and the Hamilton Jacobi formulation of mechanics.

Volumes published after 2014 are not available in Euclid, but Euclid Prime subscribers may enjoy complimentary access to all prior content.

Top downloads over the last seven days

Differentiable stacks and gerbesKai Behrend and Ping XuVolume 9, Number 3 (2011)
Fiberwise volume growth via Lagrangian intersectionsUrs Frauenfelder and Felix SchlenkVolume 4, Number 2 (2006)
Groupoids, branched manifolds and multisectionsDusa McDuffVolume 4, Number 3 (2006)
Compactness for punctured holomorphic curvesK. Cieliebak and K. MohnkeVolume 3, Number 4 (2005)
Floer homology of certain pseudo-Anosov mapsEaman EftekharyVolume 2, Number 3 (2004)
  • ISSN: 1527-5256 (print), 1540-2347 (electronic)
  • Publisher: International Press of Boston
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2001--2014
  • Access: Articles older than 5 years are open
  • Euclid URL: